# SDR TRAX200700764

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 21,251 hours, 17,792 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MSG IN FLIGHT FLAPS AT 0 DEG AT FL 300 ORAL WARNING UNIT SOUNDED OVERSPEED IN COCKPIT AND CHIMES IN CABIN.  EMERGENCY DECLARED.
